Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 7, NWS Amarillo, TX

June 13, 2010Beaver County, Oklahoma; 4 counties in Texas

NWS Amarillo, TX issued this flash flood warning at Jun 13, 2010, 12:58 AM CDT for Beaver County, Oklahoma; 4 counties in Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2010, 12:58 AM CDT (05:58 UTC)
Expired
Jun 13, 2010, 3:00 AM CDT
In force
2 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Beaver County, OK, Hansford County, TX, Hutchinson County, TX, Ochiltree County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 111 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 2:54 AM CDTFLASH FLOOD4 Nw Spearman, TXWATER 5 TO 6 FEET DEEP WITH SEVERAL ROADS CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 116 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 6.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1601 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1805 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.2
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

464 
WGUS54 KAMA 130558
FFWAMA
OKC007-TXC195-233-357-393-130800-
/O.NEW.KAMA.FF.W.0007.100613T0558Z-100613T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1258 AM CDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME SOUTHWESTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
  HANSFORD COUNTY IN THE PANHANDLE OF TEXAS...
  THIS INCLUDES THE CITY OF SPEARMAN...
  NORTHERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS...
  OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
  THIS INCLUDES THE CITY OF PERRYTON...
  NORTHWESTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 300 AM CDT

* AT 1255 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS           
  INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. 
  HEAVY RAINFALL HAS BEEN FALLING IN THIS AREA OVER THE PAST SEVERAL 
  HOURS WITH MANY LOCATIONS REPORTING WATER COVERING THE ROADS       
  MAKING THEM IMPASSIBLE. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAKA...
  MORSE...GRUVER AND FARNSWORTH

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0
6 3 3 5 1 1 2 1.

&&

LAT...LON 3588 10094 3585 10161 3649 10161 3650 10057

$$

CLK
1 follow-up statement
182 
WGUS74 KAMA 130710
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
210 AM CDT SUN JUN 13 2010

OKC007-TXC195-233-357-393-130800-
/O.CON.KAMA.FF.W.0007.000000T0000Z-100613T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER OK-HANSFORD TX-OCHILTREE TX-ROBERTS TX-HUTCHINSON TX-
210 AM CDT SUN JUN 13 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTHERN HUTCHINSON...NORTHWESTERN ROBERTS...OCHILTREE...HANSFORD AND
EXTREME SOUTHWESTERN BEAVER COUNTIES...

AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE 
WARNED AREA. HEAVY RAINFALL HAS RESULTED IN WATER COVERING SOME OF 
THE ROADS MAKING THEM IMPASSIBLE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WAKA...SPEARMAN...PERRYTON...GRUVER AND FARNSWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR CENTRAL OKLAHOMA AND CENTRAL TEXAS.

&&

LAT...LON 3588 10094 3585 10161 3649 10161 3650 10057

$$

CLK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 10:24 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 12, 10:24 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1024 PM CDT SAT JUN 12 2010

.UPDATE...
STORMS CONTINUE ACROSS THE TX/OK PANHANDLES AND HAVE ALSO INCREASED
IN AREAL COVERAGE. THE 00Z AMA SOUNDING INDICATES AMPLE
MOISTURE/INSTABILITY WHICH WILL SUPPORT CONVECTION TONIGHT. IN
ADDITION A 30-40 KT LOW LEVEL WILL AID TO SUSTAIN CONVECTION
OVERNIGHT. WENT AND INCREASED POPS ACROSS THE AREA THROUGH 12Z SUNDAY
WITH LIKELY POPS ACROSS THE OK PANHANDLE AND THE NORTHERN TX
PANHANDLE. ALSO INCREASED QPF AS REPORTS FROM SPOTTERS AND MEDIA HAVE
INDICATED QUITE A BIT OF RAINFALL HAVE FALLEN. NEW SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 4 AM FOR MOST OF THE AMA CWA
AND UPDATED PUBLIC PRODUCTS HAVE BEEN SENT.

CLK

&&

.PREV DISCUSSION... /ISSUED 648 PM CDT SAT JUN 12 2010/

AVIATION...
0000 UTC TAFS...QUASI STATIONARY FRONTAL BOUNDARY LIES ACROSS THE TX
PANHANDLE. CONVECTION HAS INITIATED ALONG AND NORTH OF THIS BOUNDARY
THIS AFTERNOON AND EVENING...WITH STORMS MOVING TO THE NORTHEAST.
HAVE INCLUDED PREVAILING -TSRA AT KDHT/KGUY TROUGH ABOUT 02-03Z BUT
EXPECT CONDITIONS TO REMAIN VFR WITH THESE STORMS. CURRENT VIS
SATELLITE IMAGERY INDICATES AN EXPANSIVE CU FIELD IN EASTERN NM/WEST
TX. SPC MESOSCALE ANALYSIS SHOWS SBCAPE OF 2500-3000 J/KG SO WOULD
NOT BE SURPRISED TO SEE ADDITIONAL STORMS FIRING IN THE SOUTHERN TX
PANHANDLE. WITH THIS IN MIND HAVE CB REMARKS AT KAMA FROM 02Z AS
TIMING OF WHEN ANY STORM WILL AFFECT THE TERMINAL LOOKS UNCERTAIN.
BEYOND THE SHORT TERM...TAF FORECAST IS PROBLEMATIC WITH THE
PLACEMENT OF THIS FRONT. THE GFS WANTS TO LIFT THE FRONT TO THE NORTH
WHILE THE NAM PUSHES THE FRONT THROUGH THE TERMINALS LATE TONIGHT.
FOR NOW DECIDED TO LEAN TOWARD THE NAM SOLUTION ALTHOUGH WILL HAVE TO
MONITOR THE 00Z MODEL RUNS FOR BETTER CLARIFICATION IN THIS SCENARIO.
AMPLE LOW LEVEL MOISTURE WILL ALSO LED TO DETERIORATING CIGS OVERNIGHT.
HAVE AN OVC MVFR DECK IN BUT I MAY BE TOO OPTIMISTIC WITH THIS.
FURTHER AMENDMENTS WILL MOST LIKELY BE NEEDED THROUGH THE EVENING.

CLK

PREV DISCUSSION... /ISSUED 317 PM CDT SAT JUN 12 2010/

DISCUSSION...
SHORT DISCUSSION TODAY GIVEN ONGOING CONVECTION. OBVIOUSLY SEVERE
POTENTIAL EXISTS ACROSS THE PANHANDLES TODAY ALONG WITH THE THREAT
FOR ISOLD TORNADOES. MOST FAVORED AREA ALONG STATIONARY FRONT WHICH
WILL SLOWLY LIFT NORTH AS A WARM FRONT THIS EVENING. ALSO EXPECTING A
HEAVY RAIN THREAT AS PW VALUES SHOULD INCREASE ABOVE 1.5 INCHES
ACROSS MUCH OF THE CWA.

MORE SHOWERS AND THUNDERSTORMS AGAIN EXPECTED TOMORROW AS THE WARM
FRONT SURGES BACK SOUTH AS A COLD FRONT. GIVE HOW POORLY THE GFS HAS
HANDLED RECENT COLD FRONTS...DECIDED TO TREND CLOSE TO THE NAM
SOLUTION WHICH BRING THE FRONT INTO THE SOUTHERN TEXAS PANHANDLE BY
THE AFTERNOON. SO COOLED OFF TEMPS ACROSS MUCH OF THE CWA...AND
INCREASED POPS. ONCE AGAIN...THE HEAVY RAIN THREAT EXISTS THROUGH
MONDAY. A STRONGER FRONT WILL PUSH SOUTH ACROSS THE ENTIRE CWA BY
EARLY MONDAY MORNING. SO WENT EVEN COOLER ON MONDAY AND KEPT POPS IN
THE HIGH END CHANCE RANGE IN EFFECT.

KEPT MENTION OF POPS THROUGH TUESDAY BUT THEN CONTINUED THE ONGOING
SUB MENTIONABLE POP FORECAST THROUGH THE END OF THE WEEK AS WEAK
RIDGING DEVELOPS. CAN NOT COMPLETELY RULE OUT STORMS DURING THIS
PERIOD...BUT DID NOT HAVE ENOUGH CONFIDENCE ON A SPECIFIC TIME TO
INSERT PRECIP.

FIRE WEATHER...
NO FIRE WEATHER CONCERNS EXPECTED THROUGH THE EARLY PART OF NEXT
WEEK. MOIST AIR IN PLACE ALONG WITH COOLER CONDITIONS BEHIND A COLD
FRONT SHOULD KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL THRESHOLDS.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

99/05
Hazardous weather outlook, Jun 12, 3:45 PM CDT, 9 hours 13 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
345 PM CDT SAT JUN 12 2010

OKZ001>003-TXZ001>020-131100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
345 PM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR THE CENTRAL AND
NORTHEASTERN TEXAS PANHANDLE AND THE EASTERN OKLAHOMA PANHANDLE.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR THE
WESTERN OKLAHOMA AND TEXAS PANHANDLES.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS THAT
DEVELOP MAY BE SEVERE ESPECIALLY DURING THE LATE AFTERNOON AND
EVENING HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS...THOUGH A FEW TORNADOES MAY ALSO BE POSSIBLE. IN ADDITION...
HEAVY RAIN WILL BE POSSIBLE ESPECIALLY DURING THE EVENING AND
OVERNIGHT HOURS LEADING TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE REGION SUNDAY
THROUGH TUESDAY. SOME OF THE STORMS THAT DEVELOP COULD BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES SHOULD BE READY FOR ACTIVATION TODAY. SPOTTER
ACTIVATION MAY ALSO BE NEEDED TOMORROW AND MONDAY.

WYNNE

In the hours before

Special weather statement, Jun 12, 10:44 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1044 PM CDT SAT JUN 12 2010

TXZ011-016-130415-
OLDHAM TX-DEAF SMITH TX-
1044 PM CDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT FOR DEAF SMITH AND
OLDHAM COUNTIES.

AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 7 MILES SOUTH OF SIMMS...MOVING
NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

SJOHNSON
Local storm report, Jun 12, 10:58 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1058 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             SPEARMAN                36.20N 101.19W
06/12/2010  E1.00 INCH       HANSFORD           TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1000675

GOEHRING
Special weather statement, Jun 12, 11:15 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1115 PM CDT SAT JUN 12 2010

TXZ016-130445-
DEAF SMITH TX-
1115 PM CDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT FOR DEAF SMITH COUNTY.

AT 1111 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 20 MILES WEST OF HEREFORD...MOVING
NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

SJOHNSON
Special weather statement, Jun 12, 11:35 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1135 PM CDT SAT JUN 12 2010

TXZ011-012-130500-
OLDHAM TX-POTTER TX-
1135 PM CDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT FOR POTTER AND OLDHAM
COUNTIES.

AT 1134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF VALLEY DE
ORO...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

SJOHNSON
Special weather statement, Jun 12, 11:58 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1158 PM CDT SAT JUN 12 2010

TXZ007-008-012-130530-
HUTCHINSON TX-MOORE TX-POTTER TX-
1158 PM CDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT FOR POTTER...MOORE AND
HUTCHINSON COUNTIES.

AT 1157 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS FROM 7 MILES EAST OF FOUR
WAY TO 16 MILES SOUTH OF MASTERSON...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

SJOHNSON
Special weather statement, Jun 13, 12:44 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1244 AM CDT SUN JUN 13 2010

OKZ003-130630-
BEAVER OK-
1244 AM CDT SUN JUN 13 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT FOR BEAVER COUNTY.

AT 1242 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A STRONG THUNDERSTORM OVER GRAY...MOVING NORTHEAST AT 25
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE
WITH THIS STORM.

JOHNSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:25 PM CDTSevere Thunderstorm WarningAMABeaver95 min
Jun 12, 7:38 PM CDTSevere Thunderstorm WarningAMABeaver, Texas97 min
Jun 12, 8:53 PM CDTSevere Thunderstorm WarningAMABeaver97 min
Jun 12, 8:57 PM CDTSevere Thunderstorm WarningAMACimarron, Texas93 min
Jun 12, 9:15 PM CDTSevere Thunderstorm WarningAMABeaver, Texas90 min
Jun 12, 9:38 PM CDTSevere Thunderstorm WarningAMACimarron, Texas97 min
Jun 12, 10:41 PM CDTSevere Thunderstorm WarningAMABeaver, Texas64 min
Jun 13, 12:17 AM CDTAreal Flood AdvisoryAMABeaver, Texas3 hr
Jun 13, 1:01 AM CDTSevere Thunderstorm WarningAMABeaver59 min
Jun 13, 1:48 AM CDTSevere Thunderstorm WarningAMABeaver3 min
Jun 13, 1:14 PM CDTFlash Flood WatchAMABeaver, Texas23 hr
Jun 13, 3:11 PM CDTSevere Thunderstorm WarningAMABeaver79 min
Jun 13, 3:56 PM CDTTornado WarningAMABeaver49 min
Jun 13, 4:05 PM CDTSevere Thunderstorm WarningAMABeaver55 min
Jun 13, 4:33 PM CDTSevere Thunderstorm WarningAMABeaver57 min
Jun 13, 4:35 PM CDTTornado WarningAMABeaver40 min
Jun 13, 4:54 PM CDTSevere Thunderstorm WarningAMABeaver66 min
Jun 13, 4:58 PM CDTSevere Thunderstorm WarningAMABeaver62 min
Jun 13, 5:14 PM CDTAreal Flood AdvisoryAMABeaver3 hr
Jun 13, 5:19 PM CDTTornado WarningAMABeaver41 min
Jun 13, 5:29 PM CDTFlash Flood WarningAMABeaver3 hr
Jun 13, 5:52 PM CDTSevere Thunderstorm WarningAMABeaver53 min
Jun 12, 7:01 PM CDTFlash Flood WarningAMADallam, Hansford, Hartley, Hutchinson, Moore, Ochiltree and 2 more6 hr
Jun 12, 9:02 PM CDTTornado WarningAMAHansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts58 min
Jun 12, 10:20 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Oldham55 min
Jun 12, 10:38 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman67 min
Jun 12, 11:21 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Randall54 min
Jun 12, 11:41 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson64 min
Jun 13, 12:07 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Randall53 min
Jun 13, 12:26 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman64 min
Jun 13, 2:04 AM CDTRiver Flood WarningAMAHansford, Hutchinson, Moore, Sherman19 hr
Jun 13, 3:11 AM CDTAreal Flood WarningAMAHansford, Hutchinson, Ochiltree, Roberts13 hr
Jun 13, 4:23 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts67 min
Jun 13, 4:40 PM CDTFlash Flood WarningAMAHansford, Hutchinson, Ochiltree, Roberts4 hr
Jun 13, 5:50 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts55 min
Jun 13, 6:37 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree53 min
Jun 13, 6:45 PM CDTSevere Thunderstorm WarningAMAOchiltree, Roberts60 min

Nearby

Flash Flood Warnings in Texas, 2010Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.